# SDR AALA202204228802

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL FAILS TEST. REPLACED POWER SUPPLY (AALA202204226964) AND REPLACED BATTERY (AALA202204228802) PER AMM 33-51-38-400. OPERATIONAL CHECK NORMAL.
